MAUDE Adverse Event Report: INMODE LTD. InMode RF Pro system (brand name Luxora) with Quantum handpiece; GEI

INMODE LTD. InMode RF Pro system (brand name Luxora) with Quantum handpiece; GEI
Model Number AG613237A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Peripheral Nervous Injury (4414); Insufficient Information (4580)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinic reported of a female patient sustaining an adverse event following quantum rf procedure, presumably neurapraxia.
 
Additional Manufacturer Narrative
The treatment provider refused to provide any additional clinical information.It is also unknown what was the exact nature of the adverse event from the received e-mail (not necessarily neurapraxia).Due to lack of information, inmode cannot assess nor investigate the complaint.The clinic updated that the patient is improving.

Brand Name
InMode RF Pro system (brand name Luxora) with Quantum handpiece
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key50515330
Report Number3010511300-2026-01142
Device Sequence Number9310177
Product Code GEI
UDI-Device Identifier07290019863267
UDI-Public07290019863267
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Patient Monitoring,Notification
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613238A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/31/2026
Date Device Manufactured08/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale